# SDR SWIA2018051544681

- Difficulty date: April 23, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N216AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 42,073 hours, 27,760 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: CC670334704
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL STRUCTURE OF THE FLIGHT CONTROL COMPARTMENT CANOPY RIGHT SIDE HAS A FRAME CRACKED.    REMOVED AND REPLACED THE FRAME ON THE  WINDSHIELD SUPPORT CANOPY STRUCTURE IAW SRM.
